# SDR RAIR00411024

- Difficulty date: November 23, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,311 hours, 19,454 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7003110901
- Part serial: 94068286
- Condition: Malfunctioned
- Location: Ehsi
- Part time: 16,561 hours, 17,346 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ERRONEOUS EHSI DISPLAY ON CO-PILOT SIDE AND CAPTAIN SIDE EHSI HAS NO DISPLAY.  MAINTENANCE REMOVED AND REPLACED CAPTAIN EHSI DISPLAY.  BOTH SIDES OPS CHECK GOOD.
